# SDR IPXA11666030

- Difficulty date: March 31, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 38,311 hours, 11,610 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Stiffener
- Part number: 111T20058
- Condition: Cracked
- Location: Wing Ctr Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FX - WING CTR TANK FRONT SPAR VERTICAL STIFFENER UPPER AREA FOUND CRACK JUST AT STA 785.9, RBL 10.94.  STIFFENER REPAIR IAW HX RS R57-10-37013, REV A & EO B767-5710-42201-A AT STA 785.9 RBL 10.94, ORG MAT;L BAC1518-749-2024T3511, CRK LENGTH IS 1" CUT OFF LENGTH IS 19.5", THIS CLASSIFIED AS MAJOR REPAIR WITH MAT'L BAC1518-749-2024T3511 STIFFENER REPLACE SECT, 2024T351-0250IN & 2024T3-0100IN STRAP & 7075T651BARE0250IN CLEVIS PLATE, TOTAL L 24"
